# SDR 22AA20090601

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46998
- Aircraft time: 79,132 hours, 19,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SWD230100101
- Part serial: PL0092
- Condition: Deflated
- Location: Zone 200
- Part time: 476 hours, 151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO ROUTINE WORK CARD 180M250K; ACCOMPLISH DOOR ESCAPE SLIDE/RAFT OPS CHECK ON L-1 DOOR. OPS CHECK FAILED TO INFLATE SLIDE, DUE TO THE WIRE THAT SENDS THE ELECTRICAL SIGNAL TORE OFF AND BROKE AND THE MANUAL WAS DISCONNECTED. DEPLOYMENT OK.  REMOVED AND REPLACED IAW WORK CARD 180M251C.
